Rotations and Hermitian Symmetric Spaces.
Monatshefte für Mathematik, Tome 109 (1990) no. 2, pp. 279-292
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
almost Hermitian manifold, J-rotations, Hermitian symmetric spaces, shape operator, Ricci operator, geodesic sphere
@article{MOMA_1990__109_2_178476,
author = {Lieven Vanhecke and Lorenzo Nicolodi},
title = {Rotations and {Hermitian} {Symmetric} {Spaces.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {279--292},
year = {1990},
volume = {109},
number = {2},
zbl = {0712.53007},
url = {http://geodesic.mathdoc.fr/item/MOMA_1990__109_2_178476/}
}
Lieven Vanhecke; Lorenzo Nicolodi. Rotations and Hermitian Symmetric Spaces.. Monatshefte für Mathematik, Tome 109 (1990) no. 2, pp. 279-292. http://geodesic.mathdoc.fr/item/MOMA_1990__109_2_178476/